# SDR CA070726005

- Difficulty date: December 30, 2006
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 14,372 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: EBB75A
- Condition: Failed
- Location: Starter
- Part time: 241 hours
- Component: Starter, MZ4206
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WOULD NOT START, STARTER REMOVED, BENDIX FOUND SHATTERED. (TC NR 20070726005)
